Nurofen gel appearance. 5% of tube 100g

$6.16

Nurofen gel appearance. 5% of tube 100g

5 in stock

Quantity:

Description

Composition
Active substance:
5 g of ibuprofen
Excipients:
Gietilloza, sodium hydroxide, benzyl alcohol, isopropanol, purified water.
Description:
Transparent or slightly opalescent, colorless homogeneous gel with a characteristic odor of isopropyl alcohol.
Product form:
100 g of gel in an aluminum tube coated internally epoxyphenol lacquer layer with a polyethylene cap. One tube was placed in a cardboard box, together with instructions for use.
Contraindications
– Increased sensitivity to ibuprofen or other ingredients, acetylsalicylic acid or other NSAIDs.
– bronchial asthma, urticaria, rhinitis, triggered by reception of acetylsalicylic acid (salicylates) or other NSAIDs.
– Disorders integrity of the skin at the site of drug (including infected wounds and abrasions, moist dermatitis, eczema).
– Children up to age 14 years.
– Pregnancy III trimester.
Carefully:
Before use, the drug should consult with a physician in the presence of accompanying diseases of the liver or kidney, gastro-intestinal tract; bronchial asthma, urticaria, rhinitis, nasal polyps mucous membrane; pregnant (I-II trimesters of pregnancy) and lactating women.
Dosage
50 mg / g
Indications
As a local anesthetic and anti-inflammatory agent for conditions such as muscle aches, backaches, arthritis, ligament damage, sprains, sports injuries and neuralgia.
Interaction with other drugs
Precautions used simultaneously with the following drugs:
Anticoagulants and thrombolytic drugs,
Antihypertensives,
Acetylsalicylic acid,
other NSAIDs.
Note that even when applied topically ibuprofen can not entirely exclude its systemic action and, theoretically, while the application of the gel ibuprofen with other NSAIDs may worsen the side effects.
Overdose
The probability of accidental overdose preparation in gel form is minimal.
In children, the symptoms of overdose may occur after ingestion of a dose exceeding 400 mg / kg body weight. In adults, a dose-dependent effect of an overdose is less pronounced. The half-life of the drug overdose is 1.5-3 hours.
If the drug was accidentally ingested, the following symptoms may occur: headache, vomiting, decreased blood pressure.
Treatment: gastric lavage (only one hour after administration), administration of activated charcoal, alkaline water, diuresis, symptomatic therapy
pharmachologic effect
Pharmacological group:
Nonsteroidal anti-inflammatory drug (NSAID).
Pharmacodynamics:
The drug is a nonsteroidal anti-inflammatory drugs (NSAIDs). It has a double effect: analgesic and anti-inflammatory. Ibuprofen, as propionic acid derivatives, non-selectively blocking COX-1 and COX-2, thereby inhibits prostaglandin synthesis – mediators of pain, inflammation and hyperthermic response. When applied to the skin the gel has an additional cooling effect due to rapid evaporation of contained in the composition of benzyl alcohol.
Pharmacokinetics:
After application to the skin ibuprofen found in the epidermis and dermis after 24 hours. The deeper tissue absorbed about 5% ibuprofen. Multiple application of the drug sufficient to achieve a therapeutic concentration of ibuprofen in the underlying tissue, clinically significant systemic absorption does not take place.
Pregnancy and breast-feeding
Do not use this drug in the III trimester. It should avoid the use of the drug in the I-II trimester of pregnancy should consult a physician if required using the drug.
Conditions of supply of pharmacies
Without recipe.
side effects
Qualification frequency of occurrence of adverse reactions performed on the basis of the following criteria: very often (1/10), frequent (from 1/100 to 1/10), infrequent (from 1/1000 to 1/100), rare (from 1/10000 to 1/1000), very rare (1/10000) unknown frequency (frequency can not be determined on the basis of the available data).
The following adverse reactions were observed at short ibuprofen at a dose not exceeding 500 mg / day. In the treatment of chronic conditions and long-term use may cause other adverse reactions.
Violations by the immune system
Frequency unknown: hypersensitivity reactions unspecific allergic reactions and anaphylactic reaction by the airway reactions (asthma, including its exacerbation, bronchoconstriction, dyspnea, dyspnea), skin reactions (pruritus, urticaria, purpura, angioedema, exfoliative and bullous dermatoses , including toxic epidermal necrolysis (Lyell’s syndrome), Stevens-Johnson syndrome, erythema multiforme).
Disorders of the gastrointestinal tract
Frequency not known: abdominal pain, dyspepsia.
Violations of the kidneys and the urinary tract
Frequency unknown: renal function.
When side effects should immediately stop using the product and seek medical advice.
special instructions
Avoid drug eyes, lips, and other mucosal damaged or inflamed skin.
Do not use in combination with oyuslyuzionnoy (sealed) medical bandage.
Avoid excessive exposure to sunlight on the area of ​​application of the drug.
Patients with impaired renal function, asthmatic drug before use is necessary to consult with a physician.
Effects on ability to transp. Wed. and fur .:
Patients marking dizziness, drowsiness, confusion or blurred vision, driving motor vehicles should be avoided or control mechanisms while taking drugs containing ibuprofen.
Storage conditions
Store at a temperature not higher than 25 ° C.
Keep out of the reach of children.
Dosing and Administration
For external use only.
Please read the instructions before taking the drug.
Nurofen® Express gel is prescribed for adults and children over 14 years.
The first time you use the tube: opening the lid, check that the safety foil on the neck of the tube is not damaged. Open the foil, pressing it outside of the lid.
Extrude from the tube onto the hand 4 – preparation of 10 cm (equivalent to about 50 – 125 mg of ibuprofen) and gently rub the gel into the skin until fully absorbed.
Immediately after applying the drug should wash their hands.
Re-use preparation should not earlier than 4 h. Do not use the gel more than four times within 24 hours. The maximum daily dose of 500 mg.
If within 2 weeks of using the drug symptoms persist or worsen, you must stop treatment and seek medical advice.
Do not exceed this dose.
Information
Appearance may differ from that depicted in the picture. There are contraindications. You need to read the manual or consult with a specialist

Additional information

Weight0.100 kg
Manufacturer

Nurofen

There are no reviews yet.

Add your review